# SDR DALA2022032802072

- Difficulty date: March 27, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 103,150 hours, 15,134 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Binding
- Location: R2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 199 ENTRY DOOR ARMING LEVER HARD TO OPERATE / LOCATIONS: 2R, CORRECTIVE ACTION: LEVER OPERATES NORMAL. REF B767 AMM 25-66. (2173025)
